# SDR MWEA98390

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- System (JASC): 5220 · Emergency Exits
- Part: Doubler
- Part number: 591036715
- Condition: Cracked
- Location: Emer Exit Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TWO CRACKS ON THE PLUG DOOR DOUBLERS ON BOTTOM.  MTC REMOVED AND REPLACED DOUBLERS.
